# SDR ABXA9500856

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779225
- Condition: Defective
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A LONGERON SPLICE AT STA 1089, LONGERON 12R MISSING A FASTENER.  REPAIRED IAW ABX REA D953-12433-MR.
